# SDR UALA2009102703359

- Difficulty date: October 23, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 80,337 hours, 12,898 cycles
- Engine: Pwa PW4060
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: 6240181
- Condition: Faulty
- Location: Ac Pack
- Component: Controller
- Component part number: 62594610
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK TEMP EICAS ON FINAL APPROACH.  PERFORMED BITE ON LEFT PACK CONTROLLER. HAD RAM INLET ACT FAULT ON BITE AND PACK SENSOR FAULT ON PREVIOUS FLIGHT.  ACT HAS BEEN REPLACED 2X.  REPLACED PACK TEMP SENSOR.  REPLACED RIGHT AND LEFT TEMP CONTROLLERS, OPS CHECK OKAY.
